# SDR I5EA2017012702

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 67,124 hours, 42,791 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Fitting
- Condition: Backed Out
- Location: Adc
- Part time: 590 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 80KTS, NO AIRSPEED ON CAPTAIN'S AIRSPEED INDICATOR. ON GATE RETURN, MECHANIC FOUND ADC QUICK RELEASE FITTING BACKED-OFF.
